# SDR CALA0100928

- Difficulty date: October 3, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CAP CORRODED AT STA 947.5, LBL 6 TO RBL 6. THE FLOORBEAM UPPER CAP WAS REMOVED AND REPLACED IAW SRM 51-10-02.
